# SDR HALA20240610158

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 39,450 hours, 6,184 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO INABILITY TO COMMUNICATE ON BOTH HF RADIOS WITH ATSU MEL'D. REMOVED AND REPLACED 1HF ( 1RE1 ) XSCVR PER AMM 23-1133 PB 401 BITE AND OPS CHECK GOOD @ THIS TIME. AFTER 1HF XSCVR REPLACEMENT, HF1 & HF2 & SELCAL OPS CHECK GOOD CALL-OUT& RECEIVE TRASMISSIONS. A/C OK FOR SVC.
